FAO Augusta

We've Moved!

Our wonderful discussion forums have now moved to Facebook...

Click to join us in our HIGM ("Help I'm Getting Married") group!

little mrs sunshine Posts: 5523
Just wondering how long you used the first cream for on your rash that time before you moved onto the steroid cream? I think itching is getting worse as is rash. I wake at 5am and have to put on the cream. The blisters haven't cracked yet as you described. Thanks in advance
Perci Posts: 3847
Hiya, the itching is awful, must be driving you mad if you're wakening because of it. I used the steroid cream and the emolient at the same time from the beginning. The emolient just moisturises so hopefully the peeling won't be so bad but it won't do anything for the itching. I'd use the steroid cream aswell if I were you. I wasn't PG when I used it though but it's obviously ok to use if the doc prescribed it. Good luck with it.
little mrs sunshine Posts: 5523
Thanks for that Augusta. Think it gets worse at night because I am getting to hot. Woke up again at 5am to put on more of the ointment. I have no peeling at all yet which is good. Think i'll go to chemist today and ask them will I start the steroid cream. I know it's ok to use as GP wouldn't of given it to me otherwise, i'm just a worry wart that it would effect the baby. I am seeing gyne next Thursday and would ask him but not sure if I can wait that long.
Perci Posts: 3847
Maybe try using the steroid cream going to bed and put those white cotton gloves on? The dryness and peeling usually comes when it starts to get better. I've actually noticed a few blisters on my fingers the last couple of days. I'm sure it's down to stress cos my wee boy hasn't been very well this past week.
little mrs sunshine Posts: 5523
Hi Augusta, me again back to annoy you. Just wondering when did you notice the itching getting better? Mine doesn't seem to be and I am using the steroid cream since Monday night. Should I of noticed a difference by now do you think?
Perci Posts: 3847
It was so long ago when I used the steroid cream that I'm not sure. To be honest because mine was related to stress I think it improved once the stress was lowered and I'm not sure how much of an impact the creams had. I think it'll depend what you think's causing it.
little mrs sunshine Posts: 5523
Thanks Augusta, think i'll persevere a few more days and ring GP about it again. I am with gyne on Thursday but know the steroid cream will be gone by then.
1